# SDR GTIA20111009268

- Difficulty date: October 9, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 16,838 hours, 8,024 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE REQ SERVICE.  SERVICED TO PROPER RANGE IAW AMM 52-10-0-614-001.
